Oskadon is useful for relieving headaches, toothaches, muscle aches, and rheumatic pain, as well as reducing fever. This drug is only available in tablet form.
Oskadon contains the active ingredients paracetamol and ibuprofen, which work by reducing the production of prostaglandins, thereby helping to relieve pain and fever . In addition, Oskadon also contains caffeine anhydrous which is proven to increase the effectiveness of painkillers.
Oscar product
There are 3 types of Oskadon products with different ingredients, namely:
1. Oskadon
Original Oskadon contains 500 mg of paracetamol and 35 mg of caffeine. Paracetamol acts directly on the pain center (brain). This medicine is suitable for headaches and toothaches .
2. Oskadon Extra
Oskadon Extra contains 350 mg of paracetamol, 200 mg of ibuprofen and 50 mg of caffeine. This drug contains 2 types of painkillers, so it is suitable for more severe pain, such as gripping headaches.
3. Oskadon SP
Oskadon SP contains 350 mg of paracetamol and 200 mg of ibuprofen. This drug is suitable for aching rheumatic pain and muscle pain.
What is Oskadon
Active Ingredients | Paracetamol , ibuprofen and caffeine |
class | Pain relievers and fever reducers ( analgesics and antipyretics ) |
Category | Free medicine |
Benefit | Relieves headaches, fever, and muscle aches, and aches and pains |
Used by | Adults and children |
Oskadon for pregnant and lactating women |
Category N : Not yet categorized.
Ibuprofen and caffeine in Oskadon have the risk of causing side effects to the baby if consumed in the 2nd or 3rd trimester. Therefore, do not take any type of Oskadon without consulting your doctor first. The content of Oskadon can be absorbed into breast milk. If you are breastfeeding, do not use this medicine without consulting your doctor first. |
Drug form | Tablet |
Precautions Before Consuming Oskadon
Even though it is easy to find in the market, Oskadon should not be consumed carelessly. Here are things you need to pay attention to before consuming Oskadon:
- Do not use Oskadon if you have a history of allergies to the ingredients contained in this drug.
- Consult your doctor about using Oskadon if you have or currently suffer from impaired liver function, kidney disease, or alcohol addiction.
- Consult your doctor about using Oskadon if you are pregnant, nursing or planning a pregnancy.
- Consult your doctor if you have or are suffering from asthma, anemia, blood clotting disorders, nasal polyps, coronary heart disease, hypertension, or stroke before using Oskadon Extra or Oskadon SP.
- Oskadon and Oskadon Extra contain caffeine. Consult your doctor if you have anxiety disorder, bipolar disorder, schizophrenia, diabetes, diarrhoea, epilepsy, glaucoma, frequent urination, irritable bowel syndrome (IBS), osteoporosis or Parkinson's disease, especially if you also consume caffeinated beverages.
- Tell your doctor that you are taking Oskadon SP which contains ibuprofen before having surgery or any medical procedure, including dental surgery.
- Do not give Oskadon to the elderly, because there is a risk of fatal side effects.
- Do not immediately do activities that require alertness, such as driving a vehicle, because in some people Oskadon SP can cause drowsiness and dizziness.
- Talk to your doctor about using Oskadon if you are taking other medications, including supplements and herbal products.
- Do not take Oskadon for more than 10 days. If the pain you are experiencing has not improved within that time, consult a doctor.
- Immediately see a doctor if you experience an overdose or allergic reaction to the drug after taking Oskadon.
Dosage and Rules for Use Oskadon
In general, here are the dosages of Oskadon based on the type:
Oskadon
- Adults and children over 12 years: 1 tablet, 3–4 times a day.
- Children 6–12 years: ½ tablet 3–4 times daily.
Oskadon SP
- Adult: 1 tablet, 3–4 times a day.
Oskadon Extra
- Adult: 1 tablet, 3–4 times a day.
How to Use Oskadon Properly
Follow the doctor's instructions or the information listed on the Oskadon packaging. Make sure you use this drug according to the recommended dosage. Do not increase your dose without consulting your doctor.
Oskadon should be taken after meals. Use a glass of water to swallow the tablet.
Do not extend the period of using Oskadon if your condition has improved. Long-term use of Oskadon has the risk of interfering with kidney health and liver damage.
Store Oskadon at room temperature. Avoid exposure to direct sunlight and damp air, and keep out of reach of children.
Oskadon Interactions with Other Drugs
If used with other medicines, the paracetamol content in Oskadon can cause drug interactions, in the form of:
- Increased risk of liver damage when used with isoniazid
- Increased risk of bleeding when used with anticoagulant drugs , such as warfarin, or SSRI antidepressants
- Increased risk of fatal side effects when used with sodium fusidate
- Decreased effectiveness of the drug aspirin in preventing strokes or heart attacks
- Decreased effectiveness of antihypertensive drugs , such as candesartan, nifedipine, and captopril
- Decreased effectiveness of Oskadon when used with colestyramine, rifampicin , phenytoin, phenobarbital, carbamazepine , or primidone
- Increased risk of side effects when used with probenecid
- Increased risk of side effects from chloramphenicol
Oskadon Side Effects and Dangers
Although it rarely occurs, the following are side effects that can occur after consuming Oskadon:
- Nauseous
- Vomit
- Stomach pain or heartburn
- Diarrhea
- Constipation
Check with your doctor if these side effects don't improve or get worse. Immediately consult a doctor if an allergic reaction or more serious side effects occur, such as:
- skin rash
- Dizzy
- Hard to breathe
- Bleeding, such as vomiting blood or black and liquid bowel movements
- Liver disorders, characterized by jaundice or dark urine
- Kidney disorder, which is characterized by reduced urination or the amount of urine